# SDR UALA2011092905278

- Difficulty date: September 29, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 42,170 hours, 17,057 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION ISSUE, RTFL.  SKIN AIR VALVE FAULT ON ECAM, RETURNED TO FIELD.  CFDS SHOW SKIN AIR OUTLET VALVE 22HQ.   DETERMINED AN INTERMITTENT FAULT WITH THE  OUTFLOW VALVE.  REPLACED SKIN AIR OUTFLOW VALVE IAW MM.  BITE TESTED OK.
